Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My Nardil food reaction

Posted by gardenergirl on May 22, 2004, at 7:55:30

In reply to Re: My Nardil food reaction gardenergirl, posted by Teknohead on May 22, 2004, at 6:38:20

Yikes, I'm soprry about your new reaction. That does sound upsetting. I hope it goes away soon. You might see a doc. for a neuro check to see if there was any damage. You might also get a BP cuff and see if your BP is going up when you get the headache.

Good luck!
gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:348520
URL: http://www.dr-bob.org/babble/20040521/msgs/349584.html